# SDR 99ZZZX4395

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99TH
- Make and model: Beech B-99
- Aircraft serial: U155
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 8210002AD
- Condition: Erratic
- Location: Rt Engine
- Component: Woodward
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER GOVERNOR OPERATED SLUGGISHLY REGARDING PROPELLER RPM CHANGES FROM HIGH POWER SETTINGS TO IDLE ON SHORT FINAL.  THE PROPELLER GOVERNOR WAS CHANGED FOR TROUBLESHOOTING PURPOSES AND CONSEQUENTLY ALLEVIATED THE DISCREPANCY.  THE PILOT VALVE MAY HAVE BEEN STUCK IN THE CLOSED POSITION NOT ALLOWING OIL TO DRAIN FROM THE HUB AND FORCING THE PROPELLER BLADES TO REMAIN IN A FLAT PITCH.  THIS, IN TURN, WOULD CAUSE A YAW TOWARD THE DIRECTION OF THE PROP WITH THE FLAT BLADE PITCH.
